# SDR REXA2018042900332

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 26,915 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN FOUND INOP. R&R FLOOR LEVEL EXIT SIGN IAW AMM 33-51-10 OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME PN ON/OFF 6020-6 NON SERIALIZED PART.
